Advertisement

Results in Mathematics

, Volume 12, Issue 1–2, pp 95–98 | Cite as

Ringe Mit Distributivem Rechtsidealverband

  • Joachim von Gräter
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. [1]
    H.H. Brungs, Rings with a Distributive Lattice of Right Ideals. J. Algebra 40, 392–400 (1976)MathSciNetMATHCrossRefGoogle Scholar
  2. [2]
    O. Ore, Linear equations in noncommutative fields, Ann. of Math., 32 (1931) 463–477.MathSciNetCrossRefGoogle Scholar

Copyright information

© Birkhäuser Verlag, Basel 1987

Authors and Affiliations

  • Joachim von Gräter
    • 1
  1. 1.Institut für Algebra und Zahlentheorie Technische UniversitätBraunschweig

Personalised recommendations